International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

30 June 2005

Volume 48, Issue 6

Pages 583–690

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Analysis of parameter sensitivity and experimental design for a class of nonlinear partial differential equations (pages 583–605)

      Michael L. Anderson, Wolfgang Bangerth and Graham F. Carey

      Article first published online: 7 MAR 2005 | DOI: 10.1002/fld.938

    2. Fringe element reconstruction for front tracking for three-dimensional incompressible flow analysis (pages 631–648)

      Du-Soon Choi, Seung-Seob Lee and Yong-Taek Im

      Article first published online: 7 MAR 2005 | DOI: 10.1002/fld.943

    3. Mathematical modelling of two-phase non-Newtonian flow in a helical pipe (pages 649–670)

      L. Cheng, A. V. Kuznetsov and K. P. Sandeep

      Article first published online: 14 MAR 2005 | DOI: 10.1002/fld.950

    4. A parallel unstructured dynamic mesh adaptation algorithm for 3-D unsteady flows (pages 671–690)

      Young Min Park and Oh Joon Kwon

      Article first published online: 11 MAR 2005 | DOI: 10.1002/fld.954

SEARCH

SEARCH BY CITATION